# SDR CA141007003

- Difficulty date: October 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT CURRENTLY LOCATED ON OFFSHORE PLATFORM WITH A RESTART FAULT AND DEGRADE.   THE PILOT REPORTED THAT THE FAULTS ON THE G1000 WERE PRIMARY AND SECONDARY MGT DEGRADE.
